International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 296258 | https://doi.org/10.1155/S1048953398000185

J. W. Cohen, "On Ryszard Syski", International Journal of Stochastic Analysis, vol. 11, Article ID 296258, 2 pages, 1998. https://doi.org/10.1155/S1048953398000185

On Ryszard Syski

Received01 Mar 1997
Revised01 Sep 1997

Abstract

This is a brief account on Ryszard Syski's scientific contributions and his collaboration with the author.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views149
Downloads231
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.